Friday, December 14, 2012

What happened to COMMON SENSE?

Mom update: She talked to her PCP and asked about the change in meds since she was last in and he said............."You might be on to something there" One of the meds she was switched to, get this, the side affects are NAUSEA, VOMTING and BELLY PAIN (this is why she had to call 911). Mom says - "Not me, my daughter. She's a better diagnostician than I am". 
I have been saying since day 1 - why haven't they looked at your meds? these symptoms started 24 hours after they switched your meds. and released you from the hospital and you were in a steady decline since.

So, they will switch her back to the previous medication which was working fine and see if her symptoms go away.

Don't you have to have some common sense to be a Doctor?

They have done thousands of dollars in tests & procedures and blood work which all could have been avoided if they looked at the med changes and side affects when she was admitted Monday night.
 They will keep her at least through tomorrow, possibly Sunday, depending on if this solves the problem.

1 comment:

Rox said...

Apparently common sense is optional.

I hope she's on the mend soon.